# SDR DALA2022090605934

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2391430) DURING INSPECTION FOUND CORROSION ON ACCESS PLATE AT GALLEY 4. ACCESS PLATE (2 EA S) AT GALLEY 4 WERE REPLACED PER ER/A 12-486041-14MA REV. G.
